Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Solvable groups having system normalizers of prime order

Author: Gary M. Seitz
Journal: Trans. Amer. Math. Soc. 183 (1973), 165-173
MSC: Primary 20D10
MathSciNet review: 0347970
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G be a solvable group having system normalizer D of prime order. If G has all Sylow groups abelian then we prove that $ l(G) = l({C_G}(D)) + 2$, provided $ l(G) \geq 3$ (here $ l(H)$ denotes the nilpotent length of the solvable group H). We conjecture that the above result is true without the condition on abelian Sylow subgroups. Other special cases of the conjecture are handled.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D10

Retrieve articles in all journals with MSC: 20D10

Additional Information

PII: S 0002-9947(1973)0347970-6
Keywords: Nilpotent length, system normalizers
Article copyright: © Copyright 1973 American Mathematical Society